BibTeX record journals/appml/Guedda03

download as .bib file

@article{DBLP:journals/appml/Guedda03,
  author    = {Mohammed Guedda},
  title     = {Local and global nonexistence of solutions to nonlinear hyperbolic
               inequalities},
  journal   = {Appl. Math. Lett.},
  volume    = {16},
  number    = {4},
  pages     = {493--499},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0893-9659(03)00026-0},
  doi       = {10.1016/S0893-9659(03)00026-0},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/Guedda03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier